# SDR 97ZZZX789

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7HB
- Make and model: Beech N35
- Aircraft serial: D6750
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Failed
- Location: Prop Flange
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF WHILE ROTATING FOR LIFT-OFF, THE PROP HUB FAILED, THE PILOT LOST CONTROL, THE ACFT VEERED OFF THE RUNWAY, FLIPPED OVER AND WAS DESTROYED.  THE THREE OCCUPANTS RECEIVED MINOR INJURIES.  THE PROP FAILED AT THE HUB. THE PROP INSTANTANEOUSLY SEPARATED FROM THE AIRCRAFT.  AN AUDIT OF THE ACFT RECORDS WAS ACCOMPLISHED TO DETERMINE IF PREVIOUS DAMAGE HAD OCCURRED, AND TO DETERMINE C/W FAR.  WHILE RESEARCHING AD RECORDS, IT WAS FOUND THAT AD 89-26-08 HAD NOT BEEN C/W.  IT WAS ALSO DETERMINED THAT AD 89-26-08 DID NOT APPLY ACCORDING TO THE APPLICABILITY SECTION OF THE AD.  THE APPLICABILITY SECTION STATES THAT THE AD APPLIES TO MCCAULEY MDL 2A36C23/84B-0, THE FAILED PROP IS A MCCAULY MDL 2A36C23 - P - E.
